# SDR FDEA202501140068

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 66,964 hours, 26,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER  REQUIRES SERVICING.  SERVICED DAMPER AS REQUIRED IAW AMM 52-10-14-03-01. OK FOR  SERVICE.
